# SDR UPS08853049

- Difficulty date: July 30, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 80 L36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1,  FWD LOWER CARGO COMP FLOOR SUPPORT BRACKET CRACKED AT FUS STA 80 LONGERON 36 AS MARKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL (BRACKET) IAW SRM 51-01-20D,DWG 4619078, AND SRM 51-03-01.
